# SDR GUUA04040701

- Difficulty date: April 4, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 22,314 hours, 26,766 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Shorted
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LANDING GEAR RETRACTION LANDING GEAR HANDLE LIGHTS REMAIN ILLUMINATED. RETURNED TO TPA LANDED WIITHOUT INCIDENT.  REPLACED LT AND RT MAIN LANDING GEAR UPLOCK SWITCHES.
